I'm sure you'll get some good answers about the relationship between wine and hypertension, but those are general, not personal. You need an answer specific to you; ask your doctor or another medical professional familiar with your health whether wine is safe for you.
(I assume this question is personal, that you or someone you know has hypertension.)
I am 60 years old, 5ft 6inches and weigh 78kg. learnt a month ago my heart is enlarged with the left ventricular configuration and was diagnosed with hypertensive H disease. Was put on thiapril. how long should a patient take thiapril tablets and are there any side effects
I have been suffering from hypertension for over 10years and have been advised nebicard 10 and 150 ecosprin at night and covance D in the morning. was doing quite ok till about 5days ago when I had tooth extraction and had to be given quite a few local anesthetic jabs as it was a difficult extraction. am on augmentin 625 thrice a day and also combiflam twice a day. my BP shot up and was at 180/110 for a couple days and didnt come down ispite of my taking extra nebicard tabs. then my doc prescribed snumilo 5 which I have been on for last 3 days. now my BP stays at 140/90 most times but goes up to 160/100 when its nearing tab time. what do i do? a little worried. I am 55years old. thank you.
I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.
Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you
My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?
My mother is not feeling well, woke up 3:00am with shakes, couple hours later, vomiting and diahrea...feeling very week...BP 30 min ago 95/54, just moments ago, 101/45...has been able to keep down some soup, couple crackers, diet 7up...my first worry is her BP...?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...